# SDR 98UAL900198

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157UA
- Make and model: Boeing 747123
- Aircraft serial: 20106
- Engine: Pwa JT9D7A
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 2TC610MOD
- Condition: Failed
- Location: P7 Panel
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

FIRE FROM NR 2 C/B INS.  *S/D*  C/B C787 FAILED INTERNALLY.  REPLACED BREAKER.
